# SDR UALA2010060101887

- Difficulty date: May 31, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 40,152 hours, 5,146 cycles
- Engine: Pwa PW4090
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuels System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT JETWAY REMOVED, PILOT REPORT CTR TANK FUEL PUMP R INOP.  RESET C-B NO HELP. DEFER IAW MEL. FOUND MSG IN MAT 28-12011, IAW FIM 28-22 TASK 815, SWAP LT AND RT ELCU, OPS CHK CTR R OVRD FUEL PUMP WORKS GOOD, THEN SWAP BACK ORIGINAL POSITION, FOUND NO EXISTING FAULT, CTR R PUMP WORKS NORMAL WITH BI-POWER SOURCE SUPPLY FROM APU, GROUND POWER AND ENG RUN UP.
